# SDR AALA20101011DFW01

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 48,344 hours, 6,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12D AFT SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED AFT SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED NORMAL.
